# SDR SWAA2022020828696

- Difficulty date: January 11, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 45,189 hours, 26,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR BOARD PANEL BROKEN SEVERAL PLACES AT FWD CARGO COMPARTMENT; NEEDS REPLACING. / REMOVED AND REPLACED PER AMM THE AFT FLOOR BOARD PANEL ON THE FWD CARGO COMPARTMENT PER AMM 25-52-10.
